advertisement
Question
Posted by: RMC | 2007/03/21

coming off depo

Hi doc

I was on Depo Provera for almost 5 years now I am off it and we are trying for another. I have been told that it could take up to a year for my period to return - as it is I only got it every two months and only for three days before. Is there anything I can do to bring a period on or something? I have been having funny twitches and cramps - not at all painful - since having come off it on 1st Jan. Is it worth going for pre conception counselling first as well as I had high BP during preg - I was in ICU for three days and oly saw my blessing after I came out there. You mentioned asprin in small doses previously as well - would I need to take this as a precaution or adopt a wait and see approach?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There isn't much you can dfo to hasten the return to fertility after stopping Depo provera.
Pre-conception counselling would be a very good idea. Your doctor could assess the severity of the previous episode and decide on the need for aspirin.\This is usually started at 12 weeks if it is ging to be used.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement